# SDR SIMA201022808

- Difficulty date: August 14, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 26,455 hours, 25,491 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 217071
- Part serial: 2770
- Condition: Disintegrated
- Location: Mlg
- Part time: 10,101 hours, 8,587 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3915 AFTER LANDING AND TAXIING TO THE GATE A RAMPER REPORTED TO MAINTENANCE THAT THE NR 3 BRAKE WAS ON FIRE.  ON ARRIVAL BY MAINTENANCE TO THE AIRCRAFT THE BRAKE FIRE HAD EXTINGUISHED.  THE BRAKE HAD DISINTEGRATED.  ALSO THE BRAKE LINES BURNED AND HAD HEAT DAMAGED.  CRASH, FIRE AND RESCUE WAS NOT CALLED.  PASSENGERS HAD ALREADY DEPLANED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLETE DETAILED INSPECTION OF THE RIGHT MAIN LANDING GEAR IAW EMB AMM 5-50-16.  NO DEFECTS NOTED.  REMOVED AND REPLACED THE NR 3 MAIN LANDING GEAR BRAKE ASSY IAW EMB CARD 32-600-14.  REMOVED AND REPLACED THE NR 3 HYDRAULIC BRAKE HOSES IAW ELEB CMM 32-10-01.  LEAK TEST GOOD.  REMOVED AND REPLACED THE NR 3 MAIN LANDING WHEEL ASSY IAW EMB CARD 32-700-11.  REMOVED AND REPLACED THE NR 4 BRAKE ASSEMBLY IAW W/C 32-600-14.  REMOVED AND REPLACED THE NR 4 MLG WHEEL ASSEMBLY IAW W/C 32-700-11.  THE AIRCRAFT WAS RETURNED TO SERVICE.
